Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Been having migraines, fatigued, lightheaded, symptoms of concussion. Taking vitamins. Help?

I have been having migraines on and off for a couple weeks. Everyday I feel light-headed, like the symptons of a concussion . Light-headed, can t quite focus, etc. I have also been very fatigued. I take vitamins regularly and eat properly. I am a smoker, about 8 - 10 a day. I have had alot of job and family related stress lately. I m sure this is the cause of the fatigue just not sure about the headaches , light-headedness and weakness. I feel like I can t quite focus and my memory is not up to par. I am a 36 year old female. Thanks
Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your symptoms are probably linked to your lifestyle especially your smoking and also the stress at job and family. i suggest you cut down on your smoking and also adopt some de stressing activities like meditation, yoga, etc and stop worrying too.
Answered: Mon, 26 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. Dadapeer K's  Response
Migraine is one of the commonest types of primary headaches. The symptoms you have quoted in the history along with family stress are known to bring out acute attacks of migraine.
Taking vitamins will not help for migraine. The treatment of migraine depends on acute attack or prophylaxis one. Hence I advice you to consult physician and to take treatment accordingly.
Thank you
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor